MAUDE Adverse Event Report: EXPRESSION INFORMATION PORTAL (IP5)

EXPRESSION INFORMATION PORTAL (IP5)
Model Number 865471
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the dr.Claimed that the nbp readings are not updating on the ip5 display (in the nbp section) but they can see the nbp readings within the trend menu.The device was reported to be in use on a patient, but no adverse event to patient or user was reported.
 
Event or Problem Description
The customer reported that the doctor claimed that the nibp (non-invasive blood pressure) readings were not updating on the ip5 display (in the nbp section) but they could see the nbp readings within the trend menu on the complaint device.The complaint device was in clinical use at the time that the issue was discovered.There was no adverse event, or patient harm reported.

Brand Name
EXPRESSION INFORMATION PORTAL (IP5)
Common Device Name
EXPRESSION INFORMATION PORTAL (IP5)
MDR Report Key12246608
Report Number1051786-2021-10040
Device Sequence Number14152122
Product Code MWI
UDI-Device Identifier00884838031890
UDI-Public00884838031890
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K131382
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number865471
Device Catalogue Number865471
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date07/22/2021
Initial Date Received by Manufacturer 07/22/2021
Supplement Date Received by Manufacturer07/22/2021
Initial Report FDA Received Date07/29/2021
Supplement Report FDA Received Date10/26/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/15/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1